MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATORS, INTENSIVE CARE
Model Number 8414000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The report was received via the chinese user facility reporting program - against the description of event in this ufr ("after adjusting the ventilator, normal ventilation was restored") the following "initial treatment: replacement of the ventilator, after active resuscitation of the patient and the patient recovery" was noticed.The hospital did not report to dräger directly and did also not involve the local dräger s&s organization into any follow-up measures.No further information could be obtained, a case specific evaluation is not possible and the contradiction if the ventilator was exchanged or re-adjusted could not be clarified.No further details about device settings, alarms or behavior during the event are known - the affected device was manufactured in september 2019 - its state of maintenance and repairs is unknown to the manufacturer.The aspect that normal function of the ventilator was restored after adjusting the settings would suggest that indeed there was no technical issue with the machine.If, for example, the device was used in non-invasive ventilation mode with apnea ventilation set to off, the device would not apply mandatory breaths when the patient's own breathing stopped due to the health condition.
 
Event or Problem Description
It was reported that during an ongoing ventilation the patient appeared pale with low oxygen saturation - immediate assessment revealed the ventilator had stopped functioning - reportedly after adjusting the ventilator, normal ventilation was restored.It was further reported that, after the following active resuscitation, the patient's heart rate recovered, and complexion returned to normal - patient's condition was continously monitored then.

Brand Name
SAVINA
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24649535
Report Number9611500-2026-00115
Device Sequence Number21272389
Product Code CBK
UDI-Device Identifier04048675407881
UDI-Public(01)04048675407881(11)190917(93)8414000-37
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8414000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown